# SDR SIMA200115701

- Difficulty date: June 6, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: G30020C
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4160 - AIRCRAFT RETURNED TO FIELD FOR NR 1 BLEED LEAK.  REMOVED AND REPLACED CARGO COMPARTMENT BLEED LINE O-RING IAW AMM 36-11-801-A AND 36-11-00-400-801-A.  OPS CHECK GOOD.  (M)
